# SDR AWXA0002085

- Difficulty date: July 24, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Nicked
- Location: Sta 360-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Various nicks found along seat track LBL 45-50 STA 360-947C: Nicks dressed and assessed per SRM 51-10-1 Pg 18 STA 540-564 track repaired per SRM 53-10-5 Fig 2 Pg 2-5
